# SDR AU000052

- Difficulty date: January 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 96295H9768
- Condition: Cracked
- Location: Cockpit
- Part time: 6,688 cycles
- Component: Flight Compartment
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ''B'' WINDSCREEN OUTER PLY CRACKED.
